Some remarks on the boundedness of pseudodifferential operators

Shargorodsky, Eugene (1997) Some remarks on the boundedness of pseudodifferential operators. Mathematische Nachrichten, 183 (1). pp. 229-273. ISSN 0025-584X

Full text not available from this repository.

Abstract

Some methods are described for reducing the problem of the boundedness of pseudodifferential operators (ΨDOs) to the theory of Fourier multipliers. Special attention is given to the boundedness of ΨDOs in Besov - Triebel - Lizorkin spaces.

Item Type: Article
Commentary on: Unset
Additional Information: Unset
Keywords: Unset
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Unset
Subjects: Unset
Related URLs:
    SWORD Depositor: Unset
    Depositing User: EPrints Services
    Date Deposited: 06 Feb 2012 19:35
    Last Modified: 09 Jul 2012 14:38
    URI: http://sro.sussex.ac.uk/id/eprint/21409
    📧 Request an update